# SDR 99ZZZM36

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF FROM POS, THE RIGHT ENGINE EXPERIENCED A LOSS OF TORQUE AND THE TAKEOFF WAS ABORTED.  A STATIC RUN UP WAS COMPLIED WITH FOR BOTH ENGINES AND WAS SATISFACTORY.  THE CAPTAIN ATTEMPTED A SECOND TAKEOFF, THE LOSS OF TORQUE WAS EXPERIENCED AGAIN AND THE SECOND TAKEOFF ABORTED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT TORQUE LIMITER-BY-PASS VALVE WITH AN OVERHAULED UNIT.  THE GROUND POWER AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
